# SDR 96ZZZX4

- Difficulty date: July 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N160AM
- Make and model: Beech 1900C
- Aircraft serial: UC160
- Engine: Pwa PT6A65B
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 3035228
- Condition: Burned Vane
- Location: Gas Generator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE ITT ROSE ABOVE LIMITS MOMENTARILY.  WHEN THE ENGINE WAS SEPARATED FROM THE POWER SECTION, DISCOVERED THE CT VANE RING HAD A SECTION COMPLETELY BURNED THROUGH.  THE INVESTIGATION IS LOOKING AT THE FUEL NOZZLES AS A POSSIBLE CAUSE.  THE FUEL NOZZLES ARE CHANGED OUT AT 480.0 HOURS
